Hey all, I have another question concerning pregnancy. I posted awhile ago about having a pregnancy risk and taking EC. Well, I got my period the day after I took the HPT. It was normal as always and lasted the usual 4 days. Is there any chance or any known cases where a woman has gotten her period and even still turned out to be pregnant? I ask because I never really know when my period is going to come. It used to be on a perfect 28-day schedule. Ever since I came off the patch back in January, my period is out of wack. Sometimes it comes every 26, 27 or even 31 days! I know your not doctors or anything but could it be from coming off BC even though that was several months ago? Thanks in advance!!
Posts: 137 | From: The Home of The Greatest: NY | Registered: Jul 2002
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.